# SDR HEEA076908

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,605 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407301110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AT BRACKET MOUNT BOLT HOLES. REPLACED WITH SERVICEABLE STEP.
